My Holdings   Activate Remote Access

Birationally Rigid Varieties


About this Title

Aleksandr Pukhlikov, University of Liverpool, Liverpool, United Kingdom

Publication: Mathematical Surveys and Monographs
Publication Year: 2013; Volume 190
ISBNs: 978-0-8218-9476-7 (print); 978-1-4704-0949-4 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/190
MathSciNet review: 3060242
MSC: Primary 14E05; Secondary 14M22

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF